×

zbMATH — the first resource for mathematics

A differentiable invariant of topological conjugacies and moduli of stability. (English) Zbl 0396.58015
Astérisque 51, 335-346 (1978).
For the entire collection see [Zbl 0367.00016].

MSC:
37C75 Stability theory for smooth dynamical systems
34D30 Structural stability and analogous concepts of solutions to ordinary differential equations
37D99 Dynamical systems with hyperbolic behavior
37C10 Dynamics induced by flows and semiflows
PDF BibTeX XML Cite